# SDR UPS02439735

- Difficulty date: September 16, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT WING LE CAVITY FRONT SPAR LOWER CHORD VERTICAL FLANGE THICKNESS FOUND BLENDED PREVIOUSLY AT OLES 1322, PLS CHK LIMITATION. (20 INCHES O/B WING JACK AREA)     RT WING L/E FRONT SPAR LWR CHORD VERTICAL FLANGE AT OLES 1322 IS REPAIRED AS PER HX RS R-57-21-34917. (UPS AUTH # 747-57-20036)
